# SDR DALA2025120108745

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N550DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11734
- Aircraft time: 8,625 hours, 2,083 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL REPORTED IN CABIN ON DESCENT.   FOUND RESIDUE IN NBR 2 ENG SPINNER. REPLACED NBR 2 ENG FAN SHAFT SEAL IAW A321 AMM 72-11-01. (LP 8139172)
